# SDR AALA20170307004

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 49,205 hours, 19,831 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5401U4
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT HORIZONTAL STABILIZER, LOWER RIB SKIN AT HSS 147 AND 9 INCHES AFT OF FRONT SPAR. REPAIRED RIB IAW EA 267396 AND SRM 55-10-09.
